# SDR YENA20150613196

- Difficulty date: June 13, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N558JB
- Make and model: Airbus A320-232
- Aircraft serial: 1915
- Aircraft time: 50,170 hours, 17,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 061274
- Condition: Failed
- Location: Emergency Lights
- Part time: 27,957 hours, 9,943 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EPSU EMERGENCY LIGHT 10WL  BATTERY POWER SUPPLY FAILED TEST.   R & R THE BATTERY IAW AMM 33-51-38-000-002-A AND 33-51-38-400-002-A.  OPS TESTED GOOD.
